# SDR VNAA2019072611101

- Difficulty date: July 26, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 38,829 hours, 29,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122525
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLIGHT DECK LEFT IN ON POSITION. REPLACED 4 BATTERY PACKS P/N 2013-1A S/N 122525, 122912, 122512, 73206. OPS CHECK GOOD.
